# SDR SB06024

- Difficulty date: March 8, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 735511A
- Part serial: B1686
- Condition: Overtemp
- Location: Nr 1 Engine
- Part time: 44,850 hours, 29,750 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: H, A

## Discrepancy

FLIGHT DEPARTED MIA, EN ROUTE TO CLT, WITH THE NR 2 ENGINE CSD/GENERATOR ON MEL 24-1.  DURING CRUISE, THE NR 1 ENGINE CSD HIGH OIL TEMPERATURE LIGHT ILLUMINATED AS -IN- TEMPERATURE WAS AT MAXIMUM.  CREW DISCONNECTED CSD AND DIVERTED TO NEAREST AIRPORT AT MCO.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE CSD, GENERATOR AND GARLOCK SEAL PER MM 24-11-11-004 AND 24-21-11-404.  VOLTS, FREQUENCIES AND LEAK CHECK GOOD.  CLEARED MEL 24-1 BY REMOVING AND REPLACING THE NR 2 ENGINE CSD AND GENERATOR.
